Please use this identifier to cite or link to this item:
Title: Facets of congruence distributivity in Goursat categories
Authors: Gran, Marino
Rodelo, Diana 
Nguefeu, Idriss Tchoffo
Keywords: Mal'tsev categories; Goursat categories; Congruence distributive varieties; Shifting Lemma; Triangular Lemma; Trapezoid Lemma
Issue Date: 2020
Publisher: Elsevier
Project: CMUC-UIDB/00324/2020 
Serial title, monograph or event: Journal of Pure and Applied Algebra
Volume: 224
Issue: 10
Abstract: We give new characterisations of regular Mal'tsev categories with distributive lattice of equivalence relations through variations of the so-called Triangular Lemma and Trapezoid Lemma in universal algebra. We then give new characterisations of equivalence distributive Goursat categories (which extend 3-permutable varieties) through variations of the Triangular and Trapezoid Lemmas involving reflexive and positive relations.
DOI: 10.1016/j.jpaa.2020.106380
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat Login
arXiv version.pdf240.44 kBAdobe PDFEmbargo Access    Request a copy
Show full item record

Page view(s)

checked on Sep 24, 2020


checked on Sep 24, 2020

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.